Volume 28,Issue 4,2008 Table of Contents

   
Other Issues:  
  

目录

The Dimensions of Spline Spaces on Quasi-Rectangular Meshes
  WANG Ren Hong,LI Chong Jun and CHEN Juan
  2008,28(4):745-752 [Abstract(7628)]  [View PDF]
  
Mean Bounded Variation Condition and Applications in Fourier Analysis
  ZHOU Song Ping,ZHOU Ping and YU Dan Sheng
  2008,28(4):753-758 [Abstract(7342)]  [View PDF]
  
Operator-Valued Semicircular Distribution and Its Asymptotically Free Matrix Models
  MENG Bin and GUO Mao Zheng
  2008,28(4):759-768 [Abstract(7448)]  [View PDF]
  
A Conjecture on the Relation between Three Types of Oriented Triple Systems
  TIAN Zi Hong and KANG Qing De
  2008,28(4):769-778 [Abstract(7223)]  [View PDF]
  
The Regularity of the Weak Solutions for the $N$-Dimensional Quasilinear Elliptic Equations with Discontinuous Coefficients
  TAN Qi Jian and LENG Zhong Jian
  2008,28(4):779-788 [Abstract(7379)]  [View PDF]
  
A Note on Adjacent-Vertex-Distinguishing Total Chromatic Numbers for $P_m\times P_n, P_m\times C_n$ and $C_m\times C_n$
  CHEN Xiang En,ZHANG Zhong Fu and SUN Yi Rong
  2008,28(4):789-798 [Abstract(7373)]  [View PDF]
  
Packings and Coverings of a Graph with 6 Vertices and 7 Edges
  DU Yan Ke and KANG Qing De
  2008,28(4):799-806 [Abstract(7153)]  [View PDF]
  
Finite Groups Whose Nontrivial Normal Subgroups Have the Same Order
  ZHANG Qin Hai and CAO Jian Ji
  2008,28(4):807-812 [Abstract(7217)]  [View PDF]
  
Uniqueness of Cycle Length Distributions of Certain Bipartite Graphs $K_{n,n+7}-A(|A|\leq3)$
  ZHU Jian Ming,YU Wen Hua and SHA Dan
  2008,28(4):813-822 [Abstract(6994)]  [View PDF]
  
Equitable Total Coloring of Some Join Graphs
  GONG Kun,ZHANG Zhong Fu and WANG Jian Fang
  2008,28(4):823-828 [Abstract(7119)]  [View PDF]
  
A Note on Some Metrics on Tangent Bundles and Unit Tangent Sphere Bundles
  LI Xing Xiao and QI Xue Rong
  2008,28(4):829-838 [Abstract(7405)]  [View PDF]
  
Hilbert Coefficients of Filtrations with Almost Maximal Depth
  ZHU Guang Jun,GU Yan and TANG Zhong Ming
  2008,28(4):839-849 [Abstract(7040)]  [View PDF]
  
A Convergence Theorem for a Kind of Composite Power Series Expansions
  HSU Leetsch Charles and XU Li Quan
  2008,28(4):850-854 [Abstract(7809)]  [View PDF]
  
Maschke-Type Theorem for Two-Sided Weak Smash Products
  ZHOU Xiao Yan and ZHANG Liang Yun
  2008,28(4):855-863 [Abstract(6956)]  [View PDF]
  
$\aleph$-Products of Relative Flat Modules
  ZHAO Ren Yu and LIU Zhong Kui
  2008,28(4):864-870 [Abstract(6925)]  [View PDF]
  
Schur Formal Ordering Inequalities Involving Parameter
  CHEN Sheng Li,YAO Yong and XU Jia
  2008,28(4):871-876 [Abstract(7249)]  [View PDF]
  
Asymptotic Normality of Estimators in Partially Linear Varying Coefficient Models
  WEI Chuan Hua and WU Xi Zhi
  2008,28(4):877-885 [Abstract(7473)]  [View PDF]
  
Dynamics of the Arithmetic Function $\Omega_k$
  SHI Ying
  2008,28(4):886-890 [Abstract(6801)]  [View PDF]
  
Necessary and Sufficient Condition for Adjoint Uniqueness of the Graph $(\bigcup_{i{\in}A}P_i){\bigcup}(\bigcup_{j{\in}B}U_j)$
  WANG Jian Feng,HUANG Qiong Xiang,LIU Ru Ying and YE Cheng Fu
  2008,28(4):891-897 [Abstract(7446)]  [View PDF]
  
A Note of Order Congruences on Ordered Semigroups
  SHI Xiao Ping and XIE Xiang Yun
  2008,28(4):898-904 [Abstract(7017)]  [View PDF]
  
Further Improvements and Applications on a Theorem Due to Reich
  ZHOU Hai Yun and SHI Jin Wei
  2008,28(4):905-910 [Abstract(7153)]  [View PDF]
  
A Kind of Rectilinear Congruences in the Minkowski 3-Space
  HOU Zhong Hua and LI Li
  2008,28(4):911-918 [Abstract(7168)]  [View PDF]
  
On Agreement of Isbell and Scott Topologies on Domain Function Spaces
  XI Xiao Yong and LI Yong Ming
  2008,28(4):919-927 [Abstract(7381)]  [View PDF]
  
Strongly Regular $(\alpha,\beta)$-Families and Translation Strongly Regular $(\alpha,\beta)$-Geometries
  LI Xiu Li
  2008,28(4):928-934 [Abstract(7251)]  [View PDF]
  
Solvability of 4-Point Boundary Value Problems at Resonance for Fourth-Order Ordinary Differential Equations
  ZHANG Zu Feng and WEI Zhang Zhi
  2008,28(4):935-944 [Abstract(1054)]  [View PDF]
  
Extended Hyperbolic Function Rational Expansion Algorithm with Symbolic Computation to Construct Solitary Wave Solutions of Discrete mKdV Lattice
  ZHAO Xue Qin,MENG Dong Yuan and ZHANG Hong Qing
  2008,28(4):945-950 [Abstract(1020)]  [View PDF]
  
Some Matrix Versions and Generalizations for Inequalities of Hua-Wang Type
  LIU Jian Zhong and GAN Wen Zhen
  2008,28(4):951-956 [Abstract(6350)]  [View PDF]
  
Monotone CQ Algorithm of Fixed Points for Weak Relatively Nonexpansive Mappings and Applications
  SU Yong Fu,GAO Jun Yu and ZHOU Hai Yun
  2008,28(4):957-967 [Abstract(6302)]  [View PDF]
  
A Reverse Hilbert's Type Inequality with Multi-Parameters
  XIN Dong Mei and YANG Bi Cheng
  2008,28(4):968-974 [Abstract(6175)]  [View PDF]
  
Quasi-Hereditary Orderings of $A_n$-Type Algebras with Two Generators
  ZHANG Yue Hui,WU Liu San and GAO Chun Yan
  2008,28(4):975-980 [Abstract(6171)]  [View PDF]
  
PS and CESS Property of Formal Triangular Matrix Rings
  ZHANG Wen Hui and LIU Zhong Kui
  2008,28(4):981-986 [Abstract(6327)]  [View PDF]
  
On the Minimum Real Roots of the Adjoint Polynomials of Graphs
  REN Hai Zhen and LIU Ru Ying
  2008,28(4):987-993 [Abstract(6310)]  [View PDF]
  
Projection Scheme for Zero Points of Maximal Monotone Operators in Banach Spaces
  WEI Li and ZHOU Hai Yun
  2008,28(4):994-998 [Abstract(6152)]  [View PDF]
  
Degrees of Fuzzy Compactness in $I$-Fuzzy Topological Spaces
  LI Hong Yan
  2008,28(4):999-1006 [Abstract(6454)]  [View PDF]
  
Tightness and Fan Tightness on Multifunction Spaces
  LI Zu Quan
  2008,28(4):1007-1012 [Abstract(6278)]  [View PDF]
  
On a Version of Rosenthal's Inequality for Locally Square Integrable Martingales
  REN Yao Feng
  2008,28(4):1013-1016 [Abstract(6119)]  [View PDF]
  
Drazin Invertibility of Operators AB and BA
  LU Jian Ming,DU Hong Ke and WEI Xiao Mei
  2008,28(4):1017-1020 [Abstract(6347)]  [View PDF]
  
The Subspace Representations of Finite Field and Its Applications
  LIU Shuxia,ZHANG Chunhua,MENG Guifen and WANG Mei
  2008,28(4):1021-1026 [Abstract(6340)]  [View PDF]
  
The Growth of Random Dirichlet Series
  HUO Ying Ying and SUN Dao Chun
  2008,28(4):1027-1030 [Abstract(6215)]  [View PDF]
  
Maximum Likelihood Estimation of Ratios of Means and Standard Deviations from Normal Populations with Different Sample Numbers under Semi-Order Restriction
  SHI Hai Fang,LI Shu You and JI Yong Gang
  2008,28(4):1031-1036 [Abstract(6706)]  [View PDF]
  
Perturbations of $G$-Frames in Hilbert Spaces
  YAO Xi Yan
  2008,28(4):1037-1041 [Abstract(6125)]  [View PDF]